# SDR SWIA20240809605

- Difficulty date: June 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 50,279 hours, 33,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER SKIN WS128.00 AT THE NOSE OF FLAP FAIRING 586AB THE SKIN IS CHAFFED     (C-CHECK RO 8/7/2024)    PERFORMED BLENDED OUT AND EVALUATED DAMAGE ON LH WING LOWER SKIN WS128.00 AT THE NOSE OF FLAP FAIRING 586AB THE SKIN, MESUAREMENTS ARE: ORIGINAL THICKNESS: 0.190", MATERIAL LOSS:0.005", REMAINING MATERIAL: 0.185", FOUND TO BE WHITH IN LIMITS IAW REO 670-57-21-982 REV-- DATE: 2024-07-10, CRJ 700 SRM 57-00-01.PERFORMED INSPECTION BY BARON NDT, LLC FAA CRS#5NDR545D, REPORT #S061724-9 P.O. NUMBER: 172573 DATE: 17-JUN-2024, SEE REPORT FOR DETAILS. THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.CAL TOOL: FLAPPER PEEN KIT ID: FSA-0045 DATE: JUN-2025
